Top 9 GoodSense All Day Allergy, Cetirizine HCl Tablets 10 mg – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Good Sense

#ad

Cetirizine Hydrochloride Tablets, GoodSense All Day Allergy, 365 Count, Antihistamine, 10 mg

#ad
Good Sense #ad - The active ingredient in goodsense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies. Original prescription strength: goodsense all Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.

A 5 mg allergy relief product may be appropriate for less severe symptoms. Active ingredient: compare to the active ingredient in Zyrtec. 24 hour symptom relief: 1 dose of all day allergy cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.

Adults & children 6 years and over: take 1 tablet once daily; do not take more than one 10 mg tablet in 24 hours. Read package for full directions before use. Allergy medicine: goodsense all day allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.25 Inches
Length2.03 Inches
Weight0.22 Pounds
Width2 Inches
Part Number301139458886
ModelCSAVBLK;ASD;LF

2. Good Sense

#ad

Antihistamine, GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets, 365 Count, 10 mg

#ad
Good Sense #ad - Flowers, a family pet, trees, or dust are examples of things that can cause an allergy. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless. Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms.

Effective: goodsense all day allergy, cetirizine hydrochloride Tablets, 10 mg are original prescription strength and gluten free. These allergy pills provide up to 24 hours of temporary relief. These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose,  itching of the nose or throat and itchy, sneezing, watery eyes.

Active ingredient: the active ingredient in goodSense All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare to the active ingredient of Zyrtec.
BrandGood Sense #ad
ManufacturerPerrigo Company #ad
Weight0.27 Pounds

3. ValuMeds

#ad

Itchy Eyes, Hay Fever, Allergies | Cetirizine HCl 10mg Caplets, ValuMeds 24-Hour Allergy Medicine 300-Count Antihistamine for Pollen, Dry

#ad
ValuMeds #ad - Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day.

Safe, non-drowsy formula – similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness. Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief. Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you. Relieve allergy symptoms – this non-drowsy allergy medicine can help relieve dry, sneezing, a scratchy nose and throat, watery eyes, itchy, and other allergy symptoms.
BrandValuMeds #ad
ManufacturerGranules #ad
Part Numbershoepads6

4. Berkley & Jensen

#ad

365 Count, Berkley and Jensen 10mg Cetirizine Hydrochloride Antihistamine Tablets

#ad
Berkley & Jensen #ad - Compare to active ingredients in Zyrtec. Allergy Relief. Relief of sneezing, itchy, runny nose, watery eyes and more.365ct club Size Bottle.
BrandBerkley & Jensen #ad
Manufacturerberkley & jensen #ad
Part Number70786590

5. Primary Health

#ad

365Count, Primary Health 24 Hour Allergy Relief Cetirizine Hydrochloride 10mg Tablets

#ad
Primary Health #ad - Active ingredient: cetirizine hydrochloride USP 10 mg Antihistamine. 24-hour relief of symptoms due to hay fever or other respiratory allergies: runny nose, itchy watery eyes, sneezing, Itchy Nose or throat. Original Prescription strength. For children and adults 6 years and older. Treats both indoor and outdoor allergies. Cetirizine works by blocking the production of histamine, a natural substance your body produces during an allergic reaction. Compare to Zyrtec active ingredient.
BrandPrimary Health #ad
ManufacturerAurohealth #ad
Height4.2 Inches
Length2 Inches
Width2 Inches

6. Good Sense

#ad

GoodSense Allergy Relief Loratadine Tablets 10 mg, 365 Count

#ad
Good Sense #ad - Allergy medicine: goodsense allergy relief loratadine Tablets, 10 mg temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat.

Children under 6 years of age and consumers with liver or kidney disease, ask a doctor. Directions: adults and children 6 years and over: one 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. Approved for indoor and outdoor allergy relief: The active ingredient in GoodSense Allergy Relief is Loratadine 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

It provides 24-hour relief: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. 24-hour relief: each allergy pill contains 10 mg of Loratadine, the original prescription strength. Effective: each goodsense loratadine 10 mg tablet, an allergy medicine, provides 1 day of relief and contains no gluten.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height3.44 Inches
Length1.78 Inches
Weight0.16 Pounds
Width1.78 Inches
Part Number111

7. Amazon Basic Care

#ad

300 Count, 10 mg, Cetirizine Hydrochloride Tablets, Antihistamine, Amazon Basic Care All Day Allergy

#ad
Amazon Basic Care #ad - Active ingredient: the active ingredient in amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Compare to the active ingredient of Zyrtec.

Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless Flowers, a family pet, trees, or dust are examples of things that can cause an allergy These allergy pills provide up to 24 hours of temporary relief. Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing,  itching of the nose or throat and itchy, watery eyes.

Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.25 Inches
Length2 Inches
Weight0.22 Pounds
Width2.03 Inches
Part Number1

8. HealthA2Z

#ad

All Day Allergy, HealthA2Z Allergy Relief, Cetirizine HCL 10mg, 250 Tablets, Compare to Zyrtec® Active Ingredient.

#ad
HealthA2Z #ad - A 5 mg allergy relief product may be appropriate for less severe symptoms. Compare to Zyrtec active ingredient. Adults and children 6 years and older: one 10mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. Active ingredient cetirizine hydrochloride 10 mg can suppress indoor & outdoor allergic response for all day long and provide 24 hours relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Cetirizine hydrochloride 10 mg is an antihistamine approved for the treatment of both indoor and outdoor allergies.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height3.75 Inches
Length2 Inches
Width2 Inches
Part NumberFPA017

9. Camber Consumer Care

#ad

Allergy Relief Cetirizine HCl 10mg 500 Count Tablets

#ad
Camber Consumer Care #ad - Cetirizine HCL 10mg. 500 count tablets. Antihistamine. Compare to Active Ingridients in Zyrtec. Relief from sneezing, runny nose, itchy/watery eyes.
BrandCamber Consumer Care #ad
ManufacturerCAMBER CONSUMER CARE #ad
Height4 Inches
Length2 Inches
Width2 Inches
Part NumberCC100500

Comments have been closed/disabled for this content.


Pohsili.com is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for sites to earn advertising fees by advertising and linking to Amazon.com.